# SDR AUS20020086

- Difficulty date: January 30, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Eagle EAGLEXTS150
- Engine: Cont IO240A
- Propeller: Mcauly 1A135BRM
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 36066AA
- Condition: Worn
- Location: Magneto/Distribu
- Part time: 1,087 cycles
- Component: Magneto/Distribu, Bendix, 105005147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAGNETO GEARS WORN.
